Publication
Title
ADI schemes for valuing European options under the Bates model
Author
Abstract
Language
English
Source (journal)
Applied numerical mathematics. - Amsterdam
Publication
Amsterdam : 2018
ISSN
0168-9274
Volume/pages
130(2018), p. 143-156
ISI
000432508200009
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
E-info
Record
Identification
Creation 19.04.2018
Last edited 28.09.2018
To cite this reference